# SDR SWAA2018072623833

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 62,474 hours, 36,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT HOLD STRAP LOOSE.  R&R STRAP PER MM.
